# SDR DHL2004805006

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK RT GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE CYCLED GEAR TWICE UPLATCH CHECKED, OK.  DEFER IAW MEL32-16-1 CAT A ITEM DMI NR 17038, COMPLIED WITH S/P 32-16,MAIN LANDING GEAR UPLATCH SYS. PLACARD INSTALLED.
